![]() |
|||||||||||||||
![]() |
Buscar | Enviar | Ayuda | Servicio de Bibliotecas | Sobre el DDD | Català English Español |
Página principal > Artículos > Artículos publicados > On the geometric structure of the limit set of conformal iterated function systems |
Fecha: | 2003 |
Resumen: | We consider infinite conformal function systems on Rd. We study the geometric structure of the limit set of such systems. Suppose this limit set intersects some l-dimensional C1-submanifold with positive Hausdorff t-dimensional measure, where 0 <l<d and t is the Hausdorff dimension of the limit set. We then show that the closure of the limit set belongs to some l-dimensional affine subspace or geometric sphere whenever d exceeds 2 and analytic curve if d equals 2. |
Derechos: | Aquest material està protegit per drets d'autor i/o drets afins. Podeu utilitzar aquest material en funció del que permet la legislació de drets d'autor i drets afins d'aplicació al vostre cas. Per a d'altres usos heu d'obtenir permís del(s) titular(s) de drets. |
Lengua: | Anglès |
Documento: | Article ; recerca ; Versió publicada |
Materia: | Iterated function system ; Self-conformal set ; Local geometric structure |
Publicado en: | Publicacions matemàtiques, V. 47 N. 1 (2003) , p. 133-141, ISSN 2014-4350 |
9 p, 136.3 KB |
El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación